MathSciNet Relay Station
MathSciNet bibliographic data
MR1333310 (96j:52029) 52C15 (68R10 94C15)
Duijvestijn, A. J. W. Simple perfect squared squares and $2\times 1$ squared rectangles of order $26$. Math. Comp. 65 (1996), no. 215, 1359–1364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement